# SDR GNB2005F00006

- Difficulty date: May 25, 2005
- Submitted: July 22, 2005
- Operation: Air carrier
- Aircraft: N305AT
- Make and model: Cessna 402C
- Aircraft serial: 402C0030
- Engine: Cont TSIO520*
- System (JASC): 2700 · Flight Control System
- Part: Control Cable
- Part number: 500000895CR
- Condition: Worn
- Location: Lt Wng
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABLE BLENDED AT PULLEY.  PROBABLE CAUSE, SOFTER NEW STYLE STAINLESS STEEL CABLE MATERIAL.  SERVICE LIFE IS ONLY FRACTIONS OF OLD STYLE STEEL CABLES.  (K)
